# SDR ASOA96034

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6NZ735A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7228 - AFTER TAKEOFF MEI-ATL - CYCLED THE GEAR UP AND THE GEAR DID NOT RETRACT.  CREW DECLARED A PRECAUTIONARY EMERGENCY AND RETURNED TO MEI, WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT 'A' UPLOCK PROXIMITY SENSOR.  PERFORMED GEAR SWING AND DETERMINED PROPER OPERATION.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
